In Stock
SKU: MCLEV05059NA01 Categories: , Brand:

Description

All day strong.

Active Ingredients

In Each Tablet: Naproxen Sodium 220 mg (Naproxen 200 mg) (NSAID-Non-Steroidal Anti-Inflammatory Drug)

Inactive Ingredients

FD&C Blue #2 Lake; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Povidone; Talc; Titanium Dioxide; Each Tablet Contains: Sodium 20 mg

Uses

Temporarily relieves minor aches and pains due to: minor pain of arthritis; muscular aches; backache; menstrual cramps; headache; toothache; the common cold. Temporarily reduces fever. Strength to last 12 hours.

Purpose

Pain Reliever, Fever Reducer

Additional information

Weight 0.13 lbs
Dimensions 6 × 6 × 6 in

Reviews

There are no reviews yet.

Be the first to review “ALEVE TAB 100S 2DZ DFL”

Your email address will not be published. Required fields are marked *